# SDR TRAX200800914

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLT RECEIVED CARGO LOW BOTTLE MSG, FOLLOWED QRH AND RETURNED TO GSP.  FLT 4291 DEL 121 MINS (CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM).  REMOVED AND REPLACED CARGO FIRE BOTTLE IAW CRJ 200 AMM 26-25-01.  OPS CHECK GOOD AT THIS TIME.  SP 450 C/W  (A)
